Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some remarks and corrections to one of my papers


Author: Paul Erdös
Journal: Bull. Amer. Math. Soc. 53 (1947), 761-763
DOI: https://doi.org/10.1090/S0002-9904-1947-08868-6
Original Article: Bull. Amer. Math. Soc., Volume 52, Number 6 (1946), 527--537
MathSciNet review: 0021030
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08868-6